RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Linear Algebra Appl., 2020, Volume 56, Issue 1, Pages 1–6 (Mi laa2)  

An extremal problem for integer sparse recovery

Sergei Konyaginab, Benny Sudakovc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Laboratory "Multivariate Approximation and Applications", Department of Mechanics and Mathematics, Moscow State University, Moscow, Russia
c Department of Mathematics, ETH Zurich, Switzerland

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 14.W03.31.0031
Swiss National Science Foundation 200021-175573
Research supported by the grant of the Government of the Russian Federation (project 14.W03.31.0031). Research supported in part by SNSF grant 200021-175573.


DOI: https://doi.org/10.1016/j.laa.2019.10.005


Bibliographic databases:

ArXiv: 1904.08661v2
Received: 16.04.2019
Accepted:08.10.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/laa2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020